# SDR AALA202508112239

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 71,538 hours, 8,880 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P20700119102
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DUE PSCK FOUND FLASHLIGHT CHARGING SYSTEM MOUNTING BRACKET DETERIORATED AT MDCR. MAINTENANCE REPLACED FLASHLIGHT CHARGING SYSTEM  AND BATTERY IAW AMM 25-64-01.
